# SDR SWIA2019103046631

- Difficulty date: October 29, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 46,027 hours, 39,321 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE DURING APPROACH FLAPS DID NOT EXTEND BEYOND ZERO ON EICAS DISPLAY. FLAPS FAIL QRH PERFORMED AND COMPLIED WITH. FLAP FAIL CAUTION MESSAGE DURING APPROACH FLAPS DID NOT EXTEND BEYOND ZERO ON EICAS DISPLAY. FLAPS FAIL QRH PERFORMED AND COMPLIED WITH. (FLT#5928) CLOSED RESET AND OPERATED FLAPS 5 FULL CYCLES IAW FIM.
